Un principe de résolution en logique modale
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 18 (1984) no. 2, pp. 161-170.
@article{ITA_1984__18_2_161_0,
     author = {Fari\~nas Del Cerro, Luis},
     title = {Un principe de r\'esolution en logique modale},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {161--170},
     publisher = {EDP-Sciences},
     volume = {18},
     number = {2},
     year = {1984},
     zbl = {0566.03007},
     mrnumber = {761515},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1984__18_2_161_0/}
}
TY  - JOUR
AU  - Fariñas Del Cerro, Luis
TI  - Un principe de résolution en logique modale
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1984
DA  - 1984///
SP  - 161
EP  - 170
VL  - 18
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1984__18_2_161_0/
UR  - https://zbmath.org/?q=an%3A0566.03007
UR  - https://www.ams.org/mathscinet-getitem?mr=761515
LA  - fr
ID  - ITA_1984__18_2_161_0
ER  - 
Fariñas Del Cerro, Luis. Un principe de résolution en logique modale. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 18 (1984) no. 2, pp. 161-170. http://www.numdam.org/item/ITA_1984__18_2_161_0/

1. R. Carnap, Modalities and Quantification, J.S.L., vol. 11, 1946, p. 33-64. | MR 19562 | Zbl 0063.00713

2. C. Chang et R. Lee, Symbolic Logic and Mechanical Theorems proving, Academic Press, 1973. | MR 441028 | Zbl 0263.68046

3. G. Hugues et M. Cresswell, An Introduction to Modal Logic, Methuen and co td, 1972. | Zbl 0205.00503

4. R. B. Marcus, A functional Calculus of First Order Based on Strict Implications, J.S.L., vol. 11, (1946), 1-16. | MR 17229 | Zbl 0063.00205

5. Z. Manna et A. Pnueli, The modal Logic of Programs N-AIM-330, Stanford Ail., 1979. | MR 573251

6. J. A. Robinson, A Machine-Oriented Logic Based on the Resolution Principle, J.A.C.M., vol. 12, 1965, p. 23-41. | MR 170494 | Zbl 0139.12303

7. P. Tichy, On de Dicto Modalities in Quantified S5, J. of Philo. Logic 2, 1975, p. 387-392. | MR 429493 | Zbl 0268.02014

8. H. Rasiowa et R. Sikorski, Mathematics of Metamathematics, PWN Warszawa, 1963. | MR 163850 | Zbl 0122.24311